Well apart from the bruises. I've also had problems with my blood pressure. I've gone from highish and on meds for it, to very low and having funny turns. After being told it could be the diabetes or the blood pressure, I've eliminated the diabetes as sometimes it happens after I've had something to eat.
I'm now getting funny turns and they are horrible. I come over all faint, my legs feel like they are going to give way and I feel all hot and clammy.
I've asked several Nurses and the Dietician too. No one can confirm what it is. I've also asked the Consutlants too.
As my Blood Pressure is very low on the machine, and before I start dialysis, sometimes they tip the bed/chair upside down and I have to wait until it comes back up a bit. I've had 'hot flashes' on the machine and cramp as well.
In the feet, ankles, front of legs, hands, fingers. you name it and I think I've had it.
After elimination I think it's the blood pressure and there is nothing they can give you for low blood pressure. My GP is pleased though. He said if it stays low then I've cracked it and low BP is better than high for me. So at least one person likes it, even if I don't!!!
My GP likes it so much he has stopped my meds on that issue which is great news for me and his pocket!
Like the blood pressure, my INR is still going up and down as well. It's hardly ever in the normal range and is either to high or too low. I have my bloods taken whilst I am on the machine now which saves me having bloods taken every week at the hospital early on a Monday morning (John says thank heavens for that!!!).
He's definitely NOT a morning person!
This is the first time he's seen him since the stroke last year. I went in with him and sat there listening.
He's known John since he was 21, he's never seen anyone else and he's a lovely man who doesn't mind it if you ask questions.
He's not put John back on the transfusion so I was wondering if there is a link between that and the stroke. He's changed some of the meds, last time they wouldn't work because of the pyoderma gangrenosum, but now that is getting better he's going to try it again.
Fingers crossed it's going to help, poor John can't even peel an orange or open a bottle of pop. He's limited in what he can do and we help all we can. Obviously I'm not here on dialysis days so things have changed a bit.
It's not just me on dialysis that has changed my world, it's changed other people's too. It's a hard treatment to go through and going by the people who I've talked to who have been on it years, it doesn't get much easier. Oh dear....